Homomorphisms of homotopy structures
Séminaire Ehresmann. Topologie et géométrie différentielle, Volume 5 (1963), Talk no. 2, 24 p.
@article{SE_1963__5__A2_0,
     author = {Berstein, I. and Hilton, P. J.},
     title = {Homomorphisms of homotopy structures},
     journal = {S\'eminaire Ehresmann. Topologie et g\'eom\'etrie diff\'erentielle},
     note = {talk:2},
     pages = {1--24},
     publisher = {Secr\'etariat math\'ematique},
     volume = {5},
     year = {1963},
     mrnumber = {203725},
     zbl = {0145.43402},
     language = {en},
     url = {http://www.numdam.org/item/SE_1963__5__A2_0/}
}
TY  - JOUR
AU  - Berstein, I.
AU  - Hilton, P. J.
TI  - Homomorphisms of homotopy structures
JO  - Séminaire Ehresmann. Topologie et géométrie différentielle
N1  - talk:2
PY  - 1963
SP  - 1
EP  - 24
VL  - 5
PB  - Secrétariat mathématique
UR  - http://www.numdam.org/item/SE_1963__5__A2_0/
LA  - en
ID  - SE_1963__5__A2_0
ER  - 
%0 Journal Article
%A Berstein, I.
%A Hilton, P. J.
%T Homomorphisms of homotopy structures
%J Séminaire Ehresmann. Topologie et géométrie différentielle
%Z talk:2
%D 1963
%P 1-24
%V 5
%I Secrétariat mathématique
%U http://www.numdam.org/item/SE_1963__5__A2_0/
%G en
%F SE_1963__5__A2_0
Berstein, I.; Hilton, P. J. Homomorphisms of homotopy structures. Séminaire Ehresmann. Topologie et géométrie différentielle, Volume 5 (1963), Talk no. 2, 24 p. http://www.numdam.org/item/SE_1963__5__A2_0/

[1] I. Berstein. Sur la catégorie de Lusternik-Schnirelmann, C.R. Acad. Sci. (Paris), (1958), 362- 364. | MR | Zbl

[2] I. Berstein and T. Ganea. The category of a map and of a cohomology class, Fund. Math. 50 (1962), 265- 279. | EuDML | MR | Zbl

[3] I. Berstein and T. Ganea. On the homotopy commutativity of suspensions, I11. J. Math., 6 (1962), 336- 340. | MR | Zbl

[4] I. Berstein and P.J. Hilton. Category and generalized Hopf invariants, I11 J. Math., 4 (1960), 437-451. | MR | Zbl

[5] C.R. Curjel. A note on spaces of category ≤ 2, Math. Zeitschr. 80 (1963), 293-299. | EuDML | MR | Zbl

[6] B. Eckmann and P.J. Hilton. Décomposition homologique d'un polyèdre simplement connexe, C. R. 248 (1959), 2054- 2056. | MR | Zbl

[7] B. Eckmann and P.J. Hilton. Homotopy groups of maps and exact sequences, Comm. Math. Helv. , 34 (1960), 271- 304. | EuDML | MR | Zbl

[8] R.H. Fox. On the Lusternik-Schnirelmann category, Ann. of Math. 42 (1941), 333- 370. | MR | Zbl

[9] T. Ganea. Fibrations and cocategory, Comm. Math. Helv., 35 (1961), 15-24. | EuDML | MR | Zbl

[10] T. Ganea, P.J. Hilton and F.P. Peterson. On the homotopy commutativity of loop-spaces and suspensions, Topology (1) (1962), 133-141. | MR | Zbl

[11] M. Ginsberg. Categorial invariants and fiber spaces, Colloquium on Algebraic Topology, Aarhus (1962), 84- 88. | Zbl

[12] P.J. Hilton. Homotopy theory and duality, Lecture Notes, Cornell University (1958/59).

[13] D.W. Kahn. Induced maps for Postnikov systems, Colloquium on Algebraic Topology, Aarhus (1962), 47- 51. | MR | Zbl

[14] J.C. Moore. Exposé 22 (Appendice), Séminaire Henri Cartan, 1954/55. | Numdam

[15] F.P. Peterson. Numerical invariants of homotopy type, Colloquium on Algebraic Topology, Aarhus (1962), 79-83. | Zbl

[16] A.S. Svarc. The genus of a fibre space, Trudy Moskovskogo Matematiceskogo Obscestva 10 (1961), 216-272; 11 (1962), 99- 126. | MR

[17] I. Berstein and P.J. Hilton. On suspensions and comultiplications, Topology (2) (1963), 73 - 82 . | MR | Zbl

[18] T. Ganea. Catégorie 1-dimensionelle et homomorphismes de groupes fondamentaux, C. R. Acad. Sci, Paris, 242 (1956), 1407- 1410. | MR | Zbl

[19] T. Ganea. Lusternik-Schnirelmann category and cocategory, Proc. Lond. Math. Soc. 10 (1960), 623-639. | MR | Zbl